# SDR SIMA20140608005

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,539 hours, 21,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMER LAMP INOPERATIVE.  R & R RT EXTERNAL OVERWING EMER LIGHT BULB IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A OPERATIONS CHECKED GOOD.
